# SDR AALA201904179005

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 28,219 hours, 11,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: Fwd Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR DISARMED. HOOK ON BOTTOM OF SLIDE BUSTLE ON LEFT HAND SIDE BROKEN. MAINTENANCE REPAIRED L1 DOOR GIRT BAR HOOK PER SRM 51-40-02-OG AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
